# SDR CA051007005

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,526 hours
- Engine: Pwa JT15D5
- System (JASC): 2150 · Cabin Cooling System
- Part: Segment
- Part number: 651532629
- Condition: Collapsed
- Location: Cooling System
- Component: Wye Assembly, Cessna, 651532636
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CLIMBOUT THE PILOTS HEARD A POP AND THE CABIN ALTITUDE BEGAN TO CLIMB BECAUSE OF LOSS OF PRESSURIZATION.  THEY COMMENCED AN EMERGENCY DESCENT AND LANDED SAFELY.  ON INVESTIGATION, FOUND THAT THE INLET END OF THE WYE ASSEMBLY OF THE FLOOD COOLING SYSTEM HAD DETERIORATED OVER TIME AND HAD COLLAPSED ENOUGH TO ALL OW THE END TO BE BLOWN OUT OF THE CLAMP.  THE WYE ASSEMBLY WAS REPAIRED AND THE SYSTEM REASSEMBLED.  THE AIRCRAFT WAS TEST FLOWN AND FUNCTION PERFECTLY.
